Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Invariant subspaces: continuous stability implies smooth stability

Authors: Lyle Noakes and Kin Yan Chung
Journal: Proc. Amer. Math. Soc. 120 (1994), 119-126
MSC: Primary 47A15; Secondary 15A04
MathSciNet review: 1203990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of an invariant subspace is defined in the terms of the existence of a certain type of function. The imposition of further conditions on this function leads to different forms of stability. Of these, the equivalence of continuous and smooth stability is proved; two proofs are offered for comparison.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 15A04

Retrieve articles in all journals with MSC: 47A15, 15A04

Additional Information

PII: S 0002-9939(1994)1203990-X
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia